Open Access System for Information Sharing

Login Library

 

Article
Cited 0 time in webofscience Cited 0 time in scopus
Metadata Downloads

Relaxed Stability Condition for T-S Fuzzy Systems Using a New Fuzzy Lyapunov Function

Title
Relaxed Stability Condition for T-S Fuzzy Systems Using a New Fuzzy Lyapunov Function
Authors
Yeh, SWon, S
Date Issued
Jun-2013
Publisher
IEICE-INST ELECTRONICS INFORMATION COMMUNICATIONS ENG
URI
http://oasis.postech.ac.kr/handle/2014.oak/10359
DOI
10.1587/TRANSFUN.E96.A.1429
ISSN
0916-8508
Article Type
Article
Citation
IEICE TRANSACTIONS ON FUNDAMENTALS OF ELECTRONICS COMMUNICATIONS AND COMPUTER SCIENCES, vol. E96A, no. 6, page. 1429 - 1436, 2013-06
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Views & Downloads

Browse